# SDR P5CA2016081700205

- Difficulty date: August 14, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 17,541 hours, 2,497 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Support Frame
- Condition: Cracked
- Location: Bs 2696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT BS 2696 WL 292 LOWER SUPPORT FRAME FOUND CRACKED.  REPAIRED IAW RI-53-82-11487 REV  A.
